# SDR DALA2015021901447

- Difficulty date: February 8, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY AREA FRAME 20, SEAT TRACK -Y 765 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15.  REPLACED THE SEAT TRACK BETWEEN FRAMES 12-24 IAW SRM 51-42-11 AND TRM 53-21-01.
